# SDR SWAA2022082332698

- Difficulty date: July 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPOT ZEE LOCATED BS 400 TO BS 500D AND S-26L WL 156 AT FWD CARGO COMPARTMENT 2022-375923 / [01] REPLACED CHANNEL SUPPOT ZEE LOCATED BS 400 TO BS 500D AND S-26L WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A7500 SHEET 58 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
